Can anyone tell me what the symptoms would be if you are on too high a dose of Levo. I take 100mg 7 days a week and take an extra 25mg on three days per week (Mon, Wed, Fri). I had my last lot of bloods done back in April and although my TSH was suppressed a little my T4 was in the top quadrant of the range so GP was happy to leave me on this dose as long as T4 was in range. For the last couple of weeks I have been having palpatations/shakiness and a bit of vertigo (which I have had on and off for a couple of years since a BPPV attack). I have also had a very stressful year as I lost my brother back in February very suddenly and also a month later my husband had to have open heart surgery so have been under a lot of stress also. I have been to the GP thinking it was anxiety and she tried me on SSRI's which I gave up on as I had awful side-effects from the drug. She also tried me on beta-blockers which controlled the anxiety but made me very dizzy all the time so could not cope with them. This is the point I am at now - could it be anxiety or is it my thyroid going a bit overactive? I just feel so trembly all the time - have resorted to taking Kalms tablets which help calm things down but they do not last very long. I don't know what to do next.
Really desperate for some insight somewhere as cannot carry on like this.
Thank you so much